MathSciNet Relay Station
MathSciNet bibliographic data
MR1988256 (2004i:46105) 46L80
Bates, Teresa; Hong, Jeong Hee; Raeburn, Iain; Szymański, Wojciech The ideal structure of the $C\sp *$-algebras of infinite graphs. Illinois J. Math. 46 (2002), no. 4, 1159–1176.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement